MathSciNet Relay Station
MathSciNet bibliographic data
MR826863 58F19 (34B25 35Q20 58G25)
Duistermaat, J. J.; Grünbaum, F. A. Differential equations in the spectral parameter. Comm. Math. Phys. 103 (1986), no. 2, 177–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement